| Catalog Number |
366594 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
05/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The manufacturing location for this product is oem htl.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1., and the franklin lakes fda registration number has been used for the manufacture report number.
Event or Problem Description
It was reported that while using bd microtainer® contact-activated lancet that the lancet broke off.The following information was provided by the initial reporter: "we had an incident where a user used a lancet and it snapped and went to their finger.They were able to take the fragment out of their finger with a tweezer.".
Additional Manufacturer Narrative
Bd had not received samples, but 1 photo was provided for investigation.The photo was reviewed it shows a finger with a lancet puncture mark.No evidence of the lancet blade breaking off can be observed.Additionally, retention samples from bd inventory were evaluated by visual examination and functional testing and no issues were observed relating to blade breaks off as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode blade breaks off.
Event or Problem Description